Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Terrible headache, diarrhea, vomiting. What could be this?

On Friday I woke up with this terrible terrible painful headache on the left side of my head. Not long after that I started with dierea and then about 5 minutes after that I just threw up a lot of content which was not last nights food it was just nothing.
I am fine now but i'm worried because I NEVER EVER ever get headaches. Maybe I can count the number of headaches I've had in my entire life on one hand. I'm very blessed like that and the last time I threw up must have been 7 years ago or more
Asked On : Wed, 1 May 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
hello ,thanks for using healthcare magic.I have gone through your case history,it seems that you had a episode of vascular headache like migraine..I would advice you to get yourblood pressure measured regularly..sudden shoot up of blood pressure too can cause such symptoms..hope i have cleared your doubts.have a nice day ahead
Answered: Sat, 22 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor